Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Dirichlet problem for homogeneous elliptic operators in a half space


Author: J. Barros-Neto
Journal: Bull. Amer. Math. Soc. 70 (1964), 798-802
DOI: https://doi.org/10.1090/S0002-9904-1964-11241-6
MathSciNet review: 0169085
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander and J.-L. Lions, Sur la complétion par rapport à une intégrale de Dirichlet, Math. Scand. 4 (1956), 259-270. MR 87848
  • 2. P. D. Lax and A. N. Milgram, Parabolic equations, Annals of Mathematics Studies, No. 33, Princeton Univ. Press, Princeton, N. J., 1954; pp. 167-190. MR 67317
  • 3. J.-L. Lions, Sur les espaces d'interpolation; dualité, Math. Scand. 9 (1961), 147-177. MR 159212
  • 4. J.-L. Lions and E. Magenes, Problémes aux limites non homogènes. I, III, IV, V, Ann. Scuola Norm. Sup. Pisa 14 (1960), 259-308; ibid. 15 (1961), 39-101; ibid. 15 (1961), 311-326; ibid. 16 (1962), 1-44. MR 140938
  • 5. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes. II, Ann. Inst. Fourier (Grenoble) 11 (1961), 137-178. MR 146525
  • 6. S. L. Sobolev, Some applications of functional analysis in mathematical physics, Izdat. Leningrad Gos. Univ., Leningrad, 1950. MR 52039


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11241-6

American Mathematical Society